# SDR CA031008001

- Difficulty date: October 7, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,354 hours
- Engine: Pwa PT6A28
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1199111992
- Condition: Separated
- Location: Extinguisher
- Part time: 16,822 hours, 19,027 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RECENTLY BEECH ADDED  FIRE EXTINGUISHER ACTIVATION CHECK TO PHASE 2 INSPECTION, UPON COMPLETION THIS INSPECTION, FOUND BOTH LT AND RT FAILED TEST. WITH FURTHER INVESTIGATION WE FOUND THE BACK PART OF THE SWITCHES HAD FALLEN OFF. SWITCH IS A 2 PART SWITCH.  PART YOU SEE IN THE COCKPIT IS A LIGHT TO INDICATE AN ENGINE FIRE WHICH YOU PUSH TO EXTINGUISH A FIRE.  THIS PART OF THE SWITCH SENDS A SIGNAL TO SQUIB. PUSHED INDICATING PART OF SWITCH, PUSHES ON ACTIVATION PART OF SWITCH WITCH WILL FIRE SQUIB. THE ACTIVATION PART OF SWITCH IS ATTACHED TO THE BACK OF INDICATION PART WITH CLASPS. CLASPS HAD FAILED ALLOWING ACTIVATION PART OF SWITCH TO FALL OFF OF THE INDICATION PART LEAVING THE SYSTEM FULLY DISABLED.
